# SDR REXA2015052500554

- Difficulty date: May 25, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 18,427 hours, 11,721 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-430-300 PANEL 433BT CHAFED & CRACKED.  RECEIVED NEW PANEL 433BT FROM STOCK & PREPARED HOLES IAW SRM 51-40-11.  TRANSFERRED PARTS FROM OLD PANEL TO NEW IAW SRM 51-25-01.  SEE JC 192 FOR INSTALLATION OF PANEL.
